It is currently Sun Aug 20, 2017 9:21 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Thu Nov 24, 2011 10:38 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Jul 29, 2011 3:15 pm
Posts: 87
Been on a low dose of suboxone twice a day (up to one mg or less twice a day) for 2 months. I have developed a weight gain-which I think is due to fluid buildup-I have noticed some swelling of my fingers and ankles. I have not increased my food intake. I have developed sore joints (especially legs, feet and knees). Gained 6-9 lbs. Any ideas?

_________________
"Everything can be taken from a man but one thing: the last of the human freedoms—to choose one’s attitude in any given set of circumstances, to choose one’s own way."
— Viktor Emil Frankl (Man's Search for Meaning)


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 30, 2011 3:11 am 
Offline
Average Poster
Average Poster

Joined: Tue May 10, 2011 12:07 am
Posts: 18
Any swelling is not normal. I've never heard of weight gain on suboxone but I think the swelling isn't related to the weight gain or the suboxone. Do you have any heart conditions like CHF? Swelling is not normal and I would go be seen by a doctor especially if it's in your extremities like your legs, ankles, feet, hands. This means you are retaining fluid and your body isn't pumping it efficiently. Go get checked out.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 30, 2011 9:10 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Other people on this forum have experienced some edema in the beginning of their sub treatment. If I recall correctly, theirs subsided eventually. But that said, usually when something is related to a side effect of sub, it's when one is one a much higher dose of sub. Now that's not to say that at your very low dose that you can't be having side effects still.

I do agree with Oxy-Ed that you might want to get it checked out w/ your doctor though. Just to be on the safe side.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject: Dose
PostPosted: Wed Dec 07, 2011 5:02 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Jul 29, 2011 3:15 pm
Posts: 87
I have noticed that a decrease in sub form 1 mg to .25 twice a day has helped significantly from the swelling and joint pain. I see this as a definite side effect from the sub. I am otherwise healthy (strong heart/lungs).

_________________
"Everything can be taken from a man but one thing: the last of the human freedoms—to choose one’s attitude in any given set of circumstances, to choose one’s own way."
— Viktor Emil Frankl (Man's Search for Meaning)


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 13, 2012 2:27 am 
Offline
Average Poster
Average Poster

Joined: Mon Feb 13, 2012 2:16 am
Posts: 13
Location: Phoenix, AZ USA
i also have swollen ankles and feet as well as the infamous hot flashes. i am currently on 32mg daily for the past 8 months.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 13, 2012 11:15 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Jan 08, 2012 8:59 am
Posts: 27
Location: California
You know swollen ankles could be from being on your feet to long as well. My mother and aunt get it really bad if they are on their feet to long.. I used to get it to and still do. When I would eat alot of salt/ or sodium. Try watching the food you eat i.e fast food , food thats bad for you .....Lay down and elevate your legs. put some pillows under your knees..... This will help


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 16, 2012 8:35 am 
Offline
Average Poster
Average Poster

Joined: Sun May 13, 2012 9:30 am
Posts: 25
I take 20 mg a day and also find my hands swelling slightly. i also find that i feel more soar then usuall. is it the subs? I am on a quest to find out.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 16, 2012 9:56 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Our brain's opioid system plays a big part in our perception of pain. Joint / muslcle / bone aches are a big symptom of opioid withdrawal. I've noticed that once I am stabilised and tolerant to a dose of bupe or methadone, I probably experience more low level physical aches through the day than I would if I was on no opioid and have been clean for a long period.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group